MathSciNet Relay Station
MathSciNet bibliographic data
MR296661 (45 #5720) 46B05
Schäffer, J. J. On the geometry of spheres in $L$-spaces. Israel J. Math. 10 (1971), 114–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement